Homology, Homotopy and Applications

Volume 5 (2003)

Number 1

On the derivative of the stable homotopy of mapping spaces

Pages: 601 – 612

DOI: http://dx.doi.org/10.4310/HHA.2003.v5.n1.a21


John R. Klein (Department of Mathematics, Wayne State University, Detroit, Michigan, U.S.A.)


Using the chain rule, we give a homotopy theoretic approach to identifying the derivative of the functor $X \mapsto Q_+(X^K)$.


homotopy functor, spectrum, mapping space

2010 Mathematics Subject Classification

Primary 55P65. Secondary 18G55, 55P42, 55P91.

Full Text (PDF format)